# SDR HNAA0000053

- Difficulty date: July 9, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N993HA
- Make and model: Dhav DHC8201
- Aircraft serial: 456
- Aircraft time: 9,139 hours, 11,137 cycles
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 8900113
- Part serial: DCL5059597
- Condition: Inoperative
- Location: Nlg Steering
- Part time: 9,050 hours, 11,004 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN THE LANDING GEAR WAS RETRACTED THE NOSE GEAR UNSAFE LIGHT AND 3 GEAR DOOR LIGHTS ALL REMAINED ILLUMINATED. THE CREW ALSO REPORTED A GRINDING NOISE COMING FROM THE NOSE GEAR BAY AND THAT THE NOSE WHEEL STEERING LIGHT ILLUMINATED. THE AIRCRAFT RETURNED TO THE FIELD. MAINTENANCE FOUND THAT WITH THE AIRCRAFT ON JACKS AND WITH THE NOSE WHEEL STEERING TURNED ON, THE NOSE WHEELS DEFLECTED 5 DEGREES RIGHT OF CENTER. REPLACED THE NOSE WHEEL STEERING ACTUATOR.
